# SDR YENA200409

- Difficulty date: February 18, 2004
- Submitted: February 23, 2004
- Operation: Air carrier
- Aircraft: N584JB
- Make and model: Airbus A320-232
- Aircraft serial: 2149
- Aircraft time: 357 hours, 132 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Battery
- Condition: Odor
- Location: Elt
- Part time: 357 hours, 132 cycles
- Component: Elt, Honeywell
- Component part number: 11513241
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTED THAT AN ODOR FROM ELT COMPARTMENT.  ODOR WAS COMING FROM ELT BATTERY.  REMOVED AND REPLACED ELT IAW MM 25-65-00.
